×

zbMATH — the first resource for mathematics

Found 16 Documents (Results 1–16)

100
MathJax
Gindikin, S. G. (ed.), Lie groups and symmetric spaces. In memory of F. I. Karpelevich. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3472-X/hbk). Transl., Ser. 2, Am. Math. Soc. 210(54), 81-98 (2003).
PDF BibTeX XML Cite
Full Text: arXiv
Cohen, Gary (ed.), Mathematical and numerical aspects of wave propagation. Proceedings of the third international conference, Mandelieu-La Napoule, France, April 24–28, 1995. Philadelphia, PA: Society for Industrial and Applied Mathematics. 216-228 (1995).
MSC:  74J20 74R99
PDF BibTeX XML Cite
Order, disorder and chaos in quantum systems, Proc. Conf., Dubna/USSR 1989, Oper. Theory, Adv. Appl. 46, 183-193 (1990).
PDF BibTeX XML Cite